Medical Questions > Womens Health > Menstruation Forum

Blood clot after taking unwanted 72

Hello mam
I got my period on 3rd of December
And it lasted for 3days and on 9 dec i had unprotected sex on 10 dec i took unwanted 72
On 15 dec i had done pregnancy test which was negative

Now from 21 dec frst am getting red discharge then lil blood clots
It has never happened before can u tell me whts happening with me

Am i pregnant

P.s am suffering from anemia since 2weeks
Did you find this post helpful?
|

User Profile
replied December 24th, 2016
Hello,
This is occurring only due to the pill you have taken.This pill is entirely hormonal and that is the reason of this unscheduled bleeding.Do not worry.You are non-pregnant but might have a delayed next cycle.
|
Did you find this post helpful?
Quick Reply
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.